# SDR CA110613010

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 16,501 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Prop Spinner
- Part time: 413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER BULKHEAD HAS SEVERAL CRACKS AROUND BOLT HOLES.
